Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal symptoms coming off zoloft SalArmy4me

Posted by bingo on October 9, 2001, at 15:14:09

In reply to Re: withdrawal symptoms coming off zoloft, posted by SalArmy4me on April 18, 2001, at 15:22:40

> Read the Los Angeles Times front section today for the announcement of the ultimate study which proves that St. John's Wort has no efficacy in treating depression.
>

That's nonsense. I was on St. John's Wort alone for some months, and it helped me a great deal. I only left it for prescription meds because the efficacy of the Wort varied too much according to how empty my stomach was when I took it (have an eating disorder).


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:bingo thread:5582
URL: http://www.dr-bob.org/babble/20011007/msgs/80775.html